# SDR AWXA200701052

- Difficulty date: August 15, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 60,316 hours, 41,039 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69366002
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK - NR 5987960, CRACKED STRINGER TIE CLIP, BS 277, S10R.  REPLACED STRINGER TIE CLIP, S10R IAW B737-300 SRM 51-40-02.
